# SDR 0602653230

- Difficulty date: December 2, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT ENTRY DOOR EMERGENCY LIGHT EXIT SIGNS INOP.  REPLACED AFT EPSU, CHECKS OK.
